# SDR EA39201303010001

- Difficulty date: February 7, 2013
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N458P
- Make and model: Beech 58
- Aircraft serial: TH119
- Aircraft time: 5,713 hours
- Engine: Cont IO520C
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG COLLAPSED ON LANDING.  GEAR INDICATOR SHOW ALL 3 GEARS DOWN & LOCKED BEFORE TOUCHDOWN.  THE LT GEAR FOLDED IMMEDIATELY UPON TOUCHDOWN.  INSPECTION OF MAIN GEAR SYS REVEALED HEAVY DAMAGE TO THE SYS THEREFORE IT IS UNABLE TO KNOW EXACTLY THE RIGGING POSITION OF THE SYS PRE-FAILURE.
